RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 6, Pages 53–60 (Mi mm979)  

Mathematical modeling of the hydrodynamic problems for two-phase plane-parallel flows

Ch. B. Narmuradov

Termez State University, Mathematical Department

Abstract: There introduced some numerable calculations results for solving the hydrodynamic stability problems for Poisiulle plane-parallel two-phase flows and boundary layer.

Full text: PDF file (464 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 07.07.2006

Citation: Ch. B. Narmuradov, “Mathematical modeling of the hydrodynamic problems for two-phase plane-parallel flows”, Matem. Mod., 19:6 (2007), 53–60

Citation in format AMSBIB
\Bibitem{Nar07}
\by Ch.~B.~Narmuradov
\paper Mathematical modeling of the hydrodynamic problems for two-phase plane-parallel flows
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 6
\pages 53--60
\mathnet{http://mi.mathnet.ru/mm979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2423989}
\zmath{https://zbmath.org/?q=an:1137.76820}


Linking options:
  • http://mi.mathnet.ru/eng/mm979
  • http://mi.mathnet.ru/eng/mm/v19/i6/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:290
    Full text:112
    References:50
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020